4 doctors weighed in:

Patient has stage three lung cancer. She is swelling in her feet and hands. Why is that? What should she take or do for that?

4 doctors weighed in
Dr. Andrew Doe
Radiology - Interventional
2 doctors agree

In brief: Depends

This could be due to many factors.
This be from the medications, from getting excess fluid, from impaired venous drainage or kidney function, or simply from another process. Go see your oncologist and they will help determine the cause.

In brief: Depends

This could be due to many factors.
This be from the medications, from getting excess fluid, from impaired venous drainage or kidney function, or simply from another process. Go see your oncologist and they will help determine the cause.
Dr. Andrew Doe
Dr. Andrew Doe
Thank
Dr. Manoj Reddy
Radiation Oncology
1 doctor agrees

In brief: Swollen feet+hands

Bilateral upper and lower extremity edema may have multiple causes which may or may not be related to lung cancer diagnosis.
Liver dysfunction is one of the primary causes. Discuss with your medical oncologist.

In brief: Swollen feet+hands

Bilateral upper and lower extremity edema may have multiple causes which may or may not be related to lung cancer diagnosis.
Liver dysfunction is one of the primary causes. Discuss with your medical oncologist.
Dr. Manoj Reddy
Dr. Manoj Reddy
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors